# SDR DALA2021050402534

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 GOUGE EMERGENCY EXIT DOOR 843 FORWARD LOAD TRANSMITTING PROFILE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED TRANSMITTING PROFILE PER A320 SRM 51-72-11. (1798907)
